×

zbMATH — the first resource for mathematics

Asymptotics of orthogonal polynomials in the neighborhood of the endpoints of the interval of orthogonality. (English. Russian original) Zbl 0782.33005
Russ. Acad. Sci., Sb., Math. 76, No. 1, 35-50 (1993); translation from Mat. Sb. 183, No. 5, 43-62 (1992).
See the review in Zbl 0772.33003.

MSC:
33C45 Orthogonal polynomials and functions of hypergeometric type (Jacobi, Laguerre, Hermite, Askey scheme, etc.)
42C05 Orthogonal functions and polynomials, general theory of nontrigonometric harmonic analysis
PDF BibTeX XML Cite
Full Text: DOI